# SDR CALA0700658

- Difficulty date: October 18, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 30,710 hours, 4,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3840100
- Condition: Damaged
- Location: Bs 142-157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUSTAINED LIGHTNING STRIKE FUSELAGE SKIN DAMAGE AT STA 157, WL 235 AND AT STA 142, WL 226.  THE DAMAGE AT STA 142 WAS REPAIRED IAW ECRA 5330-03743.  THE DAMAGE AT STA 157 WAS REPAIRED IAW ECRA 5330-03739.
